Processes with state-dependent hitting probabilities and their equivalence under time changes. (English) Zbl 0416.60080


60J25 Continuous-time Markov processes on general state spaces
Full Text: DOI


[1] Baxter, J. R.; Chacon, R. V., Enlargement of σ-algebras and compactness of time changes, Canad. J. Math., 29, 1055-1065 (1977) · Zbl 0375.60041
[2] Blumenthal, R. M.; Getoor, R. K.; McKean, H. P., Markov processes with identical hitting distributions, Illinois J. Math., 6, 402-430 (1962) · Zbl 0133.40903
[3] Blumenthal, R. M.; Getoor, R. K., Markov Processes and Potential Theory (1968), Academic Press: Academic Press New York · Zbl 0169.49204
[5] Kharlamov, B. P., On convergence of semi-Markov walks to a continuous semi-Markov process, Theory Probability Appl., 21, 482-498 (1976) · Zbl 0366.60110
[6] Loève, M., Probability Theory (1963), Van Nostrand: Van Nostrand Princeton, N. J · Zbl 0108.14202
[7] Parthasarathy, K. R., Probability Measure on Metric Spaces (1967), Academic Press: Academic Press New York · Zbl 0153.19101
[8] Stone, C., Weak convergence of stochastic processes defined on a semi-infinite time interval, (Proc. Amer. Math. Soc., 14 (1963)), 694-696 · Zbl 0116.35602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.